I got my depo shot on Wed after being on it for a year and i have been spotting or having a period since then , will the bleeding stop soon? The bleeding will stop then continue , how do i make it stop ?
Sometimes this happens on Depo Provera.
The way to stop the bleeding in between shots, is to bring your shots forward for a while. This is how the doctors here in the UK treat it & it worked for me every time.
Instead of getting your shot ever 12/13 weeks, get the next one at 9 weeks, & the one after that 10 weeks later, then the one after that 11 weeks later. If at any point you get bleeding between shots, go back to the previous interval, until you find an interval that works for you.
I always found that when I used this technique, I could go back to having it at 11 week intervals for months, & then would have to repeat the process & go back to 8/9 week intervals. That always brought it back under control.
Are you aware of the bone thinning & need for calcium, vitamin D & magnesium in the correct ratios?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2015 • 1 answer
Posted 23 Jun 2015 • 1 answer
Posted 6 Oct 2015 • 3 answers
Posted 18 Feb 2016 • 1 answer
Posted 19 Mar 2016 • 1 answer